Skip to Content

I take zoloft for two years. what will happen if I stop?

Responses (3)

Anonymous 27 Sep 2010

Hello,

First you must talk to your doctor.- Then depending on what he/she decides is best for you, you must stop gradually under medical supervision.

Take care.-

Anonymous 27 Sep 2010

You should taper off an antidepressant slowly and with a doctor or pharmacists guidance. To stop abruptly can produce unwanted physical sensations and mess with your thoughts. Please contact your doctor or pharmacist for help with this. See Brain Zaps in wikipedia.org for examples of these symptoms of antidepressant withdrawal. If you taper off, this likely will NOT happen.

Anonymous 10 May 2012

Hello ami.medina. Just to add my thoughts to maso's and patti's. If you were to stop abruptly or cold turkey, you'll be going through some possible severe side effects (withdrawls) High anxiety, irritability, excess perspiration, hear palputations etc.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions